Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 12, 2021, 5:15 PM EDT for Bleckley County, Twiggs County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2021, 5:15 PM EDT (21:15 UTC)
- Expired
- Jul 12, 2021, 5:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
Counties Bleckley County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 22 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
903
WWUS82 KFFC 122115
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Mon Jul 12 2021
GAZ083-084-095-096-107-122145-
Wilkinson GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
515 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...NORTHEASTERN
HOUSTON...BLECKLEY...SOUTHERN TWIGGS AND NORTHERN PULASKI COUNTIES
UNTIL 545 PM EDT...
At 514 PM EDT...a strong thunderstorm was near Tarversville, moving
north at 20 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Cochran, Hawkinsville, Jeffersonville, Danville, Allentown, Robins
Air Force Base, Marion, Coley Station, Tarversville, Bullard, Mobley
Crossing, Magnolia, Royal, District Path, Ocmulgee Public Fishing
Area, Paulk, Goldsboro, Cary, Hartford and Pulaski State Prison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3224 8349 3264 8360 3273 8318 3260 8319
3258 8323 3252 8319 3243 8320 3236 8328
TIME...MOT...LOC 2114Z 188DEG 16KT 3253 8338
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:34 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 12, 3:34 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 334 PM EDT Mon Jul 12 2021 .SHORT TERM /Tonight through Tuesday Night/... As the short term period begins, an upper level low remains stalled over the Midwest, blocked by the Bermuda High positioned off the mid- Atlantic coast. Ahead of the upper low, southwesterly flow aloft remains over the region. Meanwhile, southerly flow has set up at the low levels on the backside of the Bermuda High. As the high remains in place and the upper low opens and slowly lifts northeast towards the Great Lakes overnight and Tuesday, this setup will persist and allow for the continued advection of moisture from the Gulf of Mexico over north and central Georgia. Dewpoints will remain in the low to mid 70s through the period, along with precipitable water values between 1.7-2.0 inches. Scattered to numerous showers and thunderstorms are ongoing across portions of west and north Georgia, primarily in association with a disturbance traversing the upper level flow. Scattered thunderstorms are also moving into central Georgia as the sea breeze pushes further inland. At this time likely PoPs have been maintained for west and north Georgia and chance PoPs for east and central Georgia. Considering the high PWAT values, any convection will once again produce heavy rainfall. In spite of faster boundary layer winds leading to quicker storm motion, stronger storms training over the same areas could produce localized flooding concerns. The abundant atmospheric moisture and warm temperatures are also contributing to SBCAPE values between 2000-3000 J/kg. With 10-15 kts of low-level wind shear and marginal mid-level lapse rates, an organized threat for severe weather is not expected. However, isolated storms may become strong to severe, capable of producing gusty winds and frequent lightning. It is possible to see another low stratus deck develop overnight and persist through the early morning hours on Tuesday, especially in areas that observe heavy rain this evening. After temperatures warm and the stratus layer lifts and dissipates, diurnally driven convection will develop. Scattered showers and thunderstorms are thus expected across the forecast area once again tomorrow afternoon. With deep moisture and increased cloud cover, there will be a smaller diurnal spread of temperatures, with high temperatures expected to be slightly cooler than average and overnight lows slightly warmer than average. King .LONG TERM /Wednesday through Monday/... To avoid a redundant, monotonous, and repetitive monologue regarding the long term forecast, the following discussion will be provided through a series of haikus... Extended forecast: It's warm and wet in Georgia, with no end in sight. The forecast remains unchanging, uneventful, steady everyday. Insignificant synoptic influences planned for the Southeast. With no real focus, expect a rinse and repeat diurnal forecast. Abundant moisture, precipitable water close to two inches. High temps near ninety, forty to sixty percent chance of rain each day. Scattered thunderstorms forecast each afternoon with gusts and heavy rain. Most storms should be weak, but isolated severe cannot be ruled out. Also possible is isolated flooding with persistent rains. A mid-level ridge will begin to be displaced by a trough next week. How far the trough sinks is yet to be determined. Only time will tell. Thiem && AVIATION... 18Z Update... Scattered SHRA/TSRA has begun to develop over north and west Georgia and is expected to increase in coverage over the area in the mid to late afternoon with cold pool triggered convection. As such, a TEMPO for TSRA is in place from 19-23Z. Mainly VFR ceilings are in place across much of north and central Georgia, with the exception of MVFR level clouds near SHRA/TSRA. MVFR ceilings with IFR underneath is possible once again during the morning where precipitation occurs later today. Winds will be SW at 6-10 kts to start the period, decreasing to 5 kts or less after 02Z and shifting to SSE after 08Z. Winds are then expected to return to SW at 5-8 kts during the daytime Tuesday. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 69 87 69 89 / 50 60 40 50 Atlanta 70 86 70 88 / 60 60 40 50 Blairsville 64 78 64 82 / 60 70 60 60 Cartersville 69 85 68 88 / 60 60 50 50 Columbus 70 89 70 92 / 50 50 30 50 Gainesville 68 83 68 87 / 60 60 50 50 Macon 70 90 70 92 / 50 50 30 50 Rome 70 86 69 89 / 60 70 50 50 Peachtree City 69 86 68 89 / 50 60 40 50 Vidalia 71 90 71 90 / 40 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Thiem AVIATION...King
Hazardous weather outlook, Jul 12, 2:10 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 210 PM EDT Mon Jul 12 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 210 PM EDT Mon Jul 12 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms capable of producing locally heavy rainfall are expected this afternoon and evening across north and central GA. Gusty winds and frequent lightning will also be possible with any storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms producing locally heavy rainfall are expected across north and central Georgia through Sunday, mainly in the afternoon and evening. A few storms may become strong with gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jul 12, 4:47 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Mon Jul 12 2021
GAZ089>091-102-103-122130-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
447 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...STEWART...
SOUTHERN MARION...WEBSTER AND SOUTHERN MUSCOGEE COUNTIES UNTIL 530 PM
EDT...
At 446 PM EDT...strong thunderstorms extended from near Preston to
Louvale, moving north at 25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Lumpkin, Buena Vista, Preston, Cusseta, Richland, Weston, Fort
Benning/Lawson Army Air Field, Seminole, Westville, Vista Terrace,
Columbus Metropolitan Airport, Jamestown/south Fort Benning,
Brooklyn, Renfroe, Manta, Zellobee, Leveretts, Benning Hills, Benning
Park and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3199 8499 3222 8495 3222 8492 3225 8492
3226 8489 3230 8494 3232 8500 3234 8501
3238 8497 3239 8499 3239 8497 3240 8498
3242 8496 3244 8498 3253 8494 3225 8442
3192 8446
TIME...MOT...LOC 2046Z 174DEG 21KT 3214 8477 3201 8453
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 12, 4:56 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Mon Jul 12 2021
GAZ092-104-105-122145-
Schley GA-Dooly GA-Sumter GA-
456 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCHLEY...
SOUTHWESTERN DOOLY AND SUMTER COUNTIES UNTIL 545 PM EDT...
At 454 PM EDT...strong thunderstorms extended from Smithville to
near Leslie, moving north at 20 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Plains, Leslie, Andersonville, Desoto, Sumter,
Lamar, Croxton Crossroads, New Era, Flint River WMA, La Crosse,
Huntington, Pennington, Drayton, Maddox, Methvins and Bumphead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3191 8433 3203 8444 3204 8444 3204 8443
3207 8443 3222 8423 3220 8413 3219 8413
3219 8410 3215 8391 3191 8403
TIME...MOT...LOC 2054Z 172DEG 16KT 3191 8427 3192 8409
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 12, 4:59 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
459 PM EDT Mon Jul 12 2021
GAZ096-097-107>111-122145-
Wheeler GA-Telfair GA-Wilcox GA-Laurens GA-Bleckley GA-Dodge GA-
Pulaski GA-
459 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...NORTHWESTERN
TELFAIR...NORTHEASTERN WILCOX...SOUTHWESTERN LAURENS...SOUTHERN
BLECKLEY...DODGE AND SOUTHEASTERN PULASKI COUNTIES UNTIL 545 PM
EDT...
At 457 PM EDT...strong thunderstorms extended from near Cedar Creek
to near Eastman to Jay Bird Springs and Rhine, moving north at 15
mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Eastman, Abbeville, Helena, Milan, Rhine, Chauncey, Union,
Dubois, Gresston, Plainfield, Empire, Yonkers, Cedar Creek, Roddy,
Baileys Park, Ocmulgee Banks, Jay Bird Springs, Wallace and Five
Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3223 8352 3240 8320 3225 8289 3207 8289
3196 8319 3194 8342
TIME...MOT...LOC 2057Z 166DEG 10KT 3208 8336 3219 8315 3211 8298
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 12, 5:01 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
501 PM EDT Mon Jul 12 2021
GAZ023>025-122130-
Hall GA-Banks GA-Jackson GA-
501 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HALL...BANKS AND
NORTHEASTERN JACKSON COUNTIES UNTIL 530 PM EDT...
At 500 PM EDT...a strong thunderstorm was over Homer, moving
northeast at 20 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Commerce, Homer, Lula, Maysville, Gillsville, Pinefield Crossroads,
Hollingsworth and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3442 8338 3432 8339 3428 8336 3420 8345
3429 8367 3449 8365 3443 8361 3445 8360
3445 8359 3449 8355 3449 8354
TIME...MOT...LOC 2100Z 213DEG 16KT 3431 8350
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 12, 5:04 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
504 PM EDT Mon Jul 12 2021
GAZ097-098-110>113-122145-
Toombs GA-Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
504 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOMBS...WHEELER...
NORTHEASTERN TELFAIR...SOUTHERN TREUTLEN...MONTGOMERY AND
SOUTHEASTERN LAURENS COUNTIES UNTIL 545 PM EDT...
At 503 PM EDT...strong thunderstorms extended from near Vadalia to
Uvalda, Spring Hill and Alamo, moving northwest at 20 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Lyons, Soperton, Alamo, Mount Vernon, Vidalia, Lumber City,
Glenwood, Uvalda, Ailey, Scotland, Higgston, Santa Claus, Alston,
Tarrytown, Towns, Lothair, Spring Hill, Cedar Grove and Barnhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3202 8289 3217 8289 3218 8287 3220 8289
3229 8289 3240 8254 3236 8241 3234 8239
3234 8238 3232 8236 3229 8235 3229 8232
3217 8229 3192 8266
TIME...MOT...LOC 2103Z 126DEG 18KT 3209 8278 3219 8244
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 12, 5:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Mon Jul 12 2021
GAZ083-084-095-096-107-122145-
Wilkinson GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
515 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...NORTHEASTERN
HOUSTON...BLECKLEY...SOUTHERN TWIGGS AND NORTHERN PULASKI COUNTIES
UNTIL 545 PM EDT...
At 514 PM EDT...a strong thunderstorm was near Tarversville, moving
north at 20 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Cochran, Hawkinsville, Jeffersonville, Danville, Allentown, Robins
Air Force Base, Marion, Coley Station, Tarversville, Bullard, Mobley
Crossing, Magnolia, Royal, District Path, Ocmulgee Public Fishing
Area, Paulk, Goldsboro, Cary, Hartford and Pulaski State Prison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3224 8349 3264 8360 3273 8318 3260 8319
3258 8323 3252 8319 3243 8320 3236 8328
TIME...MOT...LOC 2114Z 188DEG 16KT 3253 8338
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:35 PM EDT | Special Weather Statement | FFC | Heard | 40 min |
| Jul 12, 2:48 PM EDT | Special Weather Statement | FFC | Gwinnett | 42 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 41 min |
| Jul 12, 3:08 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Jul 12, 3:24 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 51 min |
| Jul 12, 3:27 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 48 min |
| Jul 12, 3:30 PM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 45 min |
| Jul 12, 3:41 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Jul 12, 3:50 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 40 min |
| Jul 12, 4:07 PM EDT | Special Weather Statement | FFC | Glascock | 38 min |
| Jul 12, 4:09 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 51 min |
| Jul 12, 4:36 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Jul 12, 4:42 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jul 12, 4:47 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 43 min |
| Jul 12, 4:56 PM EDT | Special Weather Statement | FFC | Sumter | 49 min |
| Jul 12, 4:59 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 46 min |
| Jul 12, 5:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Jul 12, 5:04 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 41 min |
| Jul 12, 5:20 PM EDT | Special Weather Statement | FFC | Harris, Marion, Muscogee | 40 min |
| Jul 12, 5:38 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach | 52 min |
| Jul 12, 5:46 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 44 min |
| Jul 12, 5:48 PM EDT | Special Weather Statement | FFC | Houston, Macon | 42 min |
| Jul 12, 5:51 PM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 24 min |
| Jul 12, 5:57 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 48 min |
| Jul 12, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 34 min |
| Jul 12, 6:14 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 46 min |
| Jul 12, 6:25 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jul 12, 6:38 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding, Troup, Upson | 37 min |
| Jul 12, 6:51 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 39 min |
| Jul 12, 7:02 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Jefferson, Warren and 1 more | 43 min |
| Jul 12, 7:06 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Henry, Morgan and 3 more | 39 min |
| Jul 12, 7:33 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 42 min |
| Jul 12, 7:44 PM EDT | Special Weather Statement | FFC | Henry, Morgan, Newton, Oconee, Rockdale | 46 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.